Properties of fundamental solutions, correct solvability of the Cauchy problem and integral representations of solutions for ultraparabolic Kolmogorov–type equations with three groups of spatial variables and with degeneration on the initial hyperplane
Date
Journal Title
Journal ISSN
Volume Title
Publisher
Видавництво Львівської політехніки
Lviv Politechnic Publishing House
Lviv Politechnic Publishing House
Abstract
Для однорідного ультрапараболічного рівняння типу Колмогорова з трьома групами просторових змінних (в т.ч. двома групами просторових змінних виродження) і виродженням на початковій гіперплощині встановлено деякі властивості фундаментального розв’язку задачі Коші. Для всіх випадків виродження на початковій гіперплощині доведено теореми про інтегральні зображення розв’язків і коректну розв’язність задачі Коші в класах вагових функцій. Для рівнянь з указаного класу ці результати є новими.
Some properties of the fundamental solution of the Cauchy problem for homogeneous ultraparabolic Kolmogorov–type equation with three groups of spatial variables including two groups of degeneration and with degeneration on the initial hyperplane are established. For different type of degeneration on the initial hyperplane the theorems on integral representations of solutions and correct solvability of the Cauchy problem are presented. These results for such type of equations are obtained in appropriate classes of weight functions.
Some properties of the fundamental solution of the Cauchy problem for homogeneous ultraparabolic Kolmogorov–type equation with three groups of spatial variables including two groups of degeneration and with degeneration on the initial hyperplane are established. For different type of degeneration on the initial hyperplane the theorems on integral representations of solutions and correct solvability of the Cauchy problem are presented. These results for such type of equations are obtained in appropriate classes of weight functions.
Description
Keywords
ультрапараболічне рівняння типу Колмогорова, виродження на початковій гіперплощині, фундаментальний розв’язок задачі Коші, вагові простори, інтегральні зображення розв’язків, коректна розв’язність задачі Коші, ultraparabolic equations of the Kolmogorov type, fundamental solution of the Cauchy problem, weight spaces, integral representations of solutions, correct solvability of the Cauchy problem
Citation
Voznyak O. G. Properties of fundamental solutions, correct solvability of the Cauchy problem and integral representations of solutions for ultraparabolic Kolmogorov–type equations with three groups of spatial variables and with degeneration on the initial hyperplane / O. G. Voznyak, V. S. Dron, I. P. Medynskyi // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2022. — Vol 9. — No 3. — P. 779–790.